2 Bounded Variation and Absolutely Continuous Spectrum of Jacobi Matrices

Yoram Last, Milivoje Lukic*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We disprove a conjecture of Breuer–Last–Simon (Breuer et al. in Constr Approx 32(2):221–254, 2010) concerning the absolutely continuous spectrum of Jacobi matrices with coefficients that obey an ℓ2 bounded variation condition with step q. We prove existence of a.c. spectrum on a smaller set than that specified by the conjecture and prove that our result is optimal.

Original languageAmerican English
Pages (from-to)101-119
Number of pages19
JournalCommunications in Mathematical Physics
Volume359
Issue number1
DOIs
StatePublished - 1 Apr 2018

Bibliographical note

Publisher Copyright:
© 2017, Springer-Verlag GmbH Germany.

Fingerprint

Dive into the research topics of 'ℓ 2 Bounded Variation and Absolutely Continuous Spectrum of Jacobi Matrices'. Together they form a unique fingerprint.

Cite this